Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

The structure of free automorphic Moufang loops


Authors: A. Grishkov, P. Plaumann and L. Sabinina
Journal: Proc. Amer. Math. Soc. 140 (2012), 2209-2214
MSC (2010): Primary 20N05; Secondary 20C07
Published electronically: December 27, 2011
MathSciNet review: 2898684
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the structure of a free loop of rank $ n$ in the variety of automorphic Moufang loops as a subdirect product of a free group and a free commutative Moufang loop, both of rank $ n$. In particular, the variety of automorphic Moufang loops is the join of the variety of groups and the variety of commutative Moufang loops.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20N05, 20C07

Retrieve articles in all journals with MSC (2010): 20N05, 20C07


Additional Information

A. Grishkov
Affiliation: Departamento de Matemática, Universidade de São Paulo, Caixa Postal 66281, São Paulo-SP, 05311-970, Brazil
Email: grishkov@ime.usp.br

P. Plaumann
Affiliation: Department Mathematik, Universität Erlangen-Nürnberg, Cauerstrasse 11, D-90158 Erlangen, Germany
Email: peter.plaumann@mi.uni-erlangen.de

L. Sabinina
Affiliation: Facultad de Ciencias, Universidad Autónoma del Estado de Morelos, Avenida Universidad 1001, 62209 Cuernavaca, Morelos, Mexico
Email: liudmila@uaem.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11085-2
Received by editor(s): October 30, 2010
Received by editor(s) in revised form: February 14, 2011
Published electronically: December 27, 2011
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.